# SDR U2RA201206260003

- Difficulty date: June 16, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B607823
- Condition: Broken
- Location: Zone 100
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1910 LT AND RT RETRACTABLE GUIDE RAIL, TWO HOOK PLATES FOUND BROKEN.
